Piriton Syrup (Chlorphenamine) 150ml

Genuine branded medication

Private and confidential

No hidden fees

Discreet next day delivery

ESTIMATED DELIVERY : Wednesday 17 Jul - Standard Postage

Order Within : 0

Allergy and OTC Hay Fever

Piriton Syrup (Chlorphenamine) 150ml

Piriton Allergy Syrup is an effective antihistamine syrup suitable for hay fever and other allergies and can be used by both children and adults

Learn More...

£5.49

Inc. VAT

ESTIMATED DELIVERY : Wednesday 17 Jul - Standard Postage

Order Within : 0

Genuine branded medication

Private and confidential

No hidden fees

Discreet next day delivery

Piriton Allergy Syrup is an effective antihistamine syrup suitable for hay fever and other allergies and can be used by both children and adults

Learn More...
A little more about Piriton Syrup (Chlorphenamine) 150ml
Piriton Syrup (Chlorphenamine) 150ml: Things you need to know

 

What is Piriton Allergy Syrup?

 

Piriton Allergy Syrup is an antihistamine syrup suitable for the symptomatic relief of:

  • hayfever and other allergies e.g. pet, house dust mite & mould spore allergies

  • nettle rash, hives, heat rash, prickly heat & dermatitis

  • reactions to food, food additives, medicines & insect bites.


 

Piriton also effectively relieves the itchy rash and burning feeling of chickenpox.
 

What is the active ingredient in Piriton Syrup?

 

The active ingredient in Piriton is chlorphenamine maleate. This works by blocking the histamine your body produces when you come into contact with an allergen. This keeps the histamine from telling your body to react to the allergen, effectively preventing symptoms.


 

What is an antihitamine?
 

When you are in contact with something you’re allergic to, such as pollen, your body begins to produce histamine. Histamine is an immune response to allergic substances and causes symptoms like watery eyes and sneezing with the intention to remove the allergen from your body. Antihistamines block histamine receptors, helping to prevent those symptoms from occurring right from the start.
 

Warnings and Precautions

May cause drowsiness. If affected do not drive or operate machinery.

Avoid alcoholic drink.

Speak to your GP before using if:

  • You are taking MAOIs (monoamine oxidase inhibitors), which are used for depression, or have taken them within the last 14 days.

  • You are taking any medications to treat anxiety or help you sleep.

  • You are taking any other medications containing antihistamines, including cough or cold medicines.

  • You are taking medicines for epilepsy, e.g., phenytoin

  • You are pregnant, trying to become pregnant, or breastfeeding.

  • You have an underlying medical problem or are taking any other medicine or complementary therapy.


 Do not take if:

  • You are allergic to chlorphenamine or any of the other ingredients this medicine contains.

 

Ingredients

 

Active ingredient: Chlorphenamine maleate

 

Other ingredients: Sucrose, Glycerol, Ethanol, Tingle flavour, Peppermint oil, Water, A mixture of methyl, ethyl and propyl, Hydroxybenzoates (E 218, E 214 and E 216) – as a preservative

 

How do I take Piriton Syrup?

 

Dosage:

For oral use. Use the two-headed spoon provided.

1-2 years: One small 2.5ml spoonful twice daily. Maximum daily dose: 2 small 2.5ml spoonfuls (5ml).

2-6 years: One small 2.5ml spoonful every 4-6 hours. Maximum daily dose: 6 small 2.5ml spoonfuls (15ml).

6-12 years: One large 5ml spoonful every 4-6 hours. Maximum daily dose: 6 large 5ml spoonfuls (30ml).

Adults and children over 12 years: Two large 5ml spoonfuls (10ml) every 4-6 hours. Maximum daily dose: 12 large 5ml spoonfuls (60ml).

What are the side effects of Piriton Syrup?

 

Common side effects include:

  • feeling sick (nausea)

  • sleepy

  • dizzy

You may also have difficulty concentrating, a dry mouth, headaches or blurred vision.

 

If you have a severe allergic reaction stop use straight away and seek medical assistance as soon as possible. 

Also if you have any concerns about the side effects speak to your GP or our pharmacist.

sec box

100% Discreet Packaging

Your medication will arrive in our discreet plain packaging, so only you will know what's inside.
guarantee
If you find the exact treatment cheaper elsewhere, we will refund you the difference.
We promise our service is...
clock

Fast

Quick turnaround on all orders

delivery

Efficient

Same day dispatch with multiple couriers.

padlock

Secure

100% plain and secure delivery

img

Free UK Delivery on all Prescription Orders